# SDR AALA20171014008

- Difficulty date: October 13, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 2,931 hours, 1,136 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEATS 35 ABC AND 36 ABC WILL NOT TEST.  REPAIRED THE WIRES ON THE WALL CONNECTOR IAW  AMM 33-51-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
